Vol. 62, No. 1, pp. 89-108 (2005)
Exact traveling wave solutions for discrete conservation laws
Hong Liang Zhao, Guang Zhang and Sui Sun ChengDepartment of Mathematics, Qingdao Institute of Architecture and Engineering,
Qingdao, Shandong 266033 -- P.R. CHINA
Department of Mathematics, Tsing Hua University,
Hsinchu, Taiwan 30043 -- R.O. China
Abstract: In this paper, sine, cosine, hyperbolic sine and hyperbolic cosine travelling wave solutions for a class of linear partial difference equations modeling discrete conservation laws are obtained.
Keywords: discrete conservation law; partial difference equation; traveling wave.
Classification (MSC2000): 39A10.
Full text of the article:
Electronic version published on: 7 Mar 2008.